# SDR DHL9970309C

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 284
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NOSE W/W PRESS FLOW HAS CRACK AT BS 284.5.  REMOVED FLOOR PANEL AT FWD PER SRM 51-30-2.  REMOVED 2 EACH OLD DOUBLERS PER SRM 51-30-2.  CUT OUT DAMAGED AREA AT BS 284.5 4 BY 1 PER S/B 53-0145, HFEC INSPECTED CUTOUT IAW 51-00-0 FIG 4.  NO CRACKS NOTED.  INSTALLED DOUBLER REPAIR USING 2024T3 .050 17 INCH BY 10.5 INCH.  ALODINED AND PRIMED PER SRM 51-10-2.  INSTALLED FLOOR PANEL PER SRM 51-30-2, N/R 6159.
